Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 42, NWS Miami, FL

June 15, 2011Broward County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 15, 2011, 6:29 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 6:29 PM EDT (22:29 UTC)
Expired
Jun 15, 2011, 7:15 PM EDT
In force
46 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 90 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:52 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2477 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WUUS52 KMFL 152229
SVRMFL
FLC011-099-152315-
/O.NEW.KMFL.SV.W.0042.110615T2229Z-110615T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
629 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RURAL NORTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.
  RURAL SOUTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 715 PM EDT

* AT 625 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE   
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS      
  LOCATED NEAR THE PALM BEACH AND BROWARD COUNTY LINE ALONG U.S.    
  27...MOVING NORTHEAST AT 10 TO 15 MPH.

* THE STORM WILL AFFECT...
  U.S. 27 IN NORTHERN BROWARD AND SOUTHERN PALM BEACH COUNTIES...
  EVERGLADES OF FAR NORTHERN BROWARD AND SOUTHERN PALM BEACH... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THIS EVENING FOR SOUTHERN FLORIDA.

&&

LAT...LON 2658 8050 2643 8029 2622 8058 2627 8069
TIME...MOT...LOC 2227Z 220DEG 14KT 2627 8061

$$

MOLLEDA
1 follow-up statement
893 
WWUS52 KMFL 152256
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
656 PM EDT WED JUN 15 2011

FLC011-099-152315-
/O.CON.KMFL.SV.W.0042.000000T0000Z-110615T2315Z/
BROWARD FL-PALM BEACH FL-
656 PM EDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT 
FOR RURAL SOUTH CENTRAL PALM BEACH AND RURAL NORTH CENTRAL BROWARD 
COUNTIES...

AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE OR 
LARGER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR U.S. 27 IN RURAL SOUTH CENTRAL PALM BEACH 
COUNTY...MOVING NORTHEAST AT 15 MPH. 

THIS STORM WILL AFFECT U.S. 27 IN FAR SOUTHERN PALM BEACH COUNTY 
THROUGH 715 PM WITH HIGH WINDS AND LARGE HAIL. MOTORISTS IN THIS 
AREA SHOULD USE EXTREME CAUTION!

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THIS EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2627 8051 2632 8063 2658 8050 2643 8029
TIME...MOT...LOC 2255Z 220DEG 14KT 2639 8054

$$

MOLLEDA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:52 PM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 15, 2:52 PM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
252 PM EDT WED JUN 15 2011

.DISCUSSION...

...SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS AFTERNOON FOR ALL
OF SOUTH FLORIDA UNTIL 8 PM EDT...

THE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR ALL SOUTH FLORIDA EFFECTIVE UNTIL 8 PM EDT. THE COMBINATION OF
NORTHWESTERLY FLOW ALOFT A WEAK BOUNDARY OVER NORTH CENTRAL
FLORIDA AND THE DEVELOPMENT OF SEA BREEZES WILL LEAD TO THE
FORMATION OF SHOWERS AND THUNDERSTORMS AREA WIDE. THE STRONGEST
STORMS ARE FORECAST FOR THE CENTRAL AND EASTERN SECTIONS OF SOUTH
FLORIDA WHERE THE WESTERLY WINDS ARE FORECAST TO MEET WITH THE
EAST COAST SEA BREEZE. THE MAIN THREATS FOR THIS AFTERNOON ARE
DAMAGING WINDS UP TO 60 MPH AND HAIL UP TO ONE INCH IN DIAMETER. A
FEW THUNDERSTORMS COULD GET TRAPPED NEAR THE SEA BREEZE AND MOVE
SLOWLY FOR A PERIOD OF TIME BEFORE MOVING SOUTHEASTWARD. THIS
COULD LEAD TO LOCALIZED FLASH FLOODING. THE LATEST MODEL RUN OF
THE WRF AND RUC DEVELOP CLUSTERS OF THUNDERSTORMS OVER CENTRAL
FLORIDA THAT MOVE SOUTHEASTWARD DUE TO THE NORTHWESTERLY FLOW
ALOFT. THE CONVECTION SHOULD START TO SUBSIDE SHORTLY AFTER
SUNSET.

THE OVERALL WEATHER PATTERN CONTINUES TO BE VERY SIMILAR FOR
THURSDAY AND FRIDAY WITH THE TROUGH OF LOW PRESSURE MOVING INTO
THE WESTERN ATLANTIC BETWEEN NOW AND FRIDAY. BETWEEN FRIDAY AND
TUESDAY A RIDGE OF HIGH PRESSURE IS FORECAST TO BUILD OVER THE
CENTRAL US AND MOVE SLOWLY OVER THE SE US. THE WEATHER PATTERN
DURING THIS PERIOD WILL BE DOMINATED BY THE INTERACTION OF SEA
BREEZES WHICH WILL LEAD TO THE FORMATION OF SHOWERS AND
THUNDERSTORMS EACH DAY.

&&

.AVIATION...

SCATTERED TO NUMEROUS AFTERNOON SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP THROUGH THE LATE AFTERNOON AND EARLY EVENING
ACROSS SOUTH FLORIDA. THE MAIN IMPACTS FROM THESE STORMS OUTSIDE
OF REDUCED VSBYS/CIGS WILL BE DAMAGING WIND GUSTS UP TO SEVERE
LEVELS. AT THIS TIME...IT APPEARS THE BULK OF THE HEAVIER STORMS
WILL REMAIN JUST INLAND OF THE PALM BEACH TERMINALS. THIS ACTIVITY
SHOULD TREND DOWN THROUGH THE LATE EVENING HOURS PAST SUNSET.

&&

.MARINE...

ASIDE FROM A FEW PERIODIC SHOWERS AND THUNDERSTORMS, RATHER
TRANQUIL MARINE CONDITIONS ARE EXPECTED THROUGH AT LEAST FRIDAY.
SUSTAINED WINDS ARE EXPECTED TO REMAIN 15 KNOTS OR LESS WITH SEAS
NO HIGHER THAN 3 FEET.

&&

.FIRE WEATHER...

RELATIVE HUMIDITY VALUES ARE NOT FORECAST TO DROP BELOW 41 TO 43
PERCENT THIS AFTERNOON OVER GLADES AND HENDRY COUNTIES. FOR THE
OTHER COUNTIES RELATIVE HUMIDITIES ARE FORECAST TO BE ABOVE 45
PERCENT. SHOWERS AND THUNDERSTORMS ARE FORECAST EVERY DAY DURING
THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  90  75  87 / 20 30 10 20
FORT LAUDERDALE  77  91  77  89 / 20 30 10 20
MIAMI            75  92  76  89 / 20 30 10 30
NAPLES           77  92  75  91 / 20 30 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...71/JE
AVIATION/RADAR/FIRE...85/AG
Hazardous weather outlook, Jun 15, 2:15 PM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
215 PM EDT WED JUN 15 2011

FLZ063-066>075-168-172>174-160915-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
215 PM EDT WED JUN 15 2011

...SEVERE THUNDERSTORM WATCH 479 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

...AFTERNOON HEAT INDICES AROUND 100 DEGREES INLAND AREAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE AREA THROUGH THE EARLY EVENING HOURS. A FEW
THUNDERSTORMS MAY BE SEVERE WITH THE MAIN IMPACTS BEING LARGE
HAIL AND WIND GUSTS UP TO 60 MPH.

WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS OF 50 TO 60 MPH.

HAIL: A FEW THUNDERSTORMS MAY CONTAIN UP TO QUARTER SIZED HAIL.

TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104 DEGREES
ACROSS MOST OF SOUTH FLORIDA, EXCEPT THE EAST AND WEST IMMEDIATE COASTS,
THIS AFTERNOON.

RIP CURRENTS: WEST WINDS AT 5 TO 10 MPH, WILL RESULT IN A SLIGHT
RISK OF RIP CURRENTS ALONG THE WEST COAST BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 15, 4:36 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT WED JUN 15 2011

FLZ066-070-152100-
HENDRY FL INLAND COLLIER COUNTY FL
436 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HENDRY COUNTY
  EAST CENTRAL COLLIER COUNTY

* UNTIL 500 PM EDT

* AT 432 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BIG CYPRESS SEMINOLE
  INDIAN RESERVATION...AND MOVING SOUTH AT 10 MPH.

* THE STORM WILL AFFECT...
  MILE MARKER 60 ON ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2601 8089 2598 8120 2633 8131 2636 8090
TIME...MOT...LOC 2036Z 348DEG 11KT 2623 8100

TINGLER
Special weather statement, Jun 15, 4:57 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
457 PM EDT WED JUN 15 2011

FLZ070-152130-
INLAND COLLIER COUNTY FL
457 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIER COUNTY

* UNTIL 530 PM EDT

* AT 453 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 8 MILES SOUTHEAST OF INTERSECTION ALLIGATOR
  ALLEY AND SR 29...AND MOVING SOUTHEAST AT 25 MPH.

  ADDITIONAL STORMS ARE EXPECTED TO DEVELOP NEAR OR OVER THE BIG
  CYPRESS THROUGH THE NEXT HOUR OR TWO AND THESE STORMS WILL LIKELY
  ALSO BE STRONG.

* THE STORM WILL AFFECT...
  BIG CYPRESS NATIONAL PRESERVE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2583 8088 2581 8121 2615 8131 2625 8089
TIME...MOT...LOC 2056Z 335DEG 21KT 2607 8122

TINGLER
Special weather statement, Jun 15, 5:09 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
509 PM EDT WED JUN 15 2011

FLZ071-072-152145-
INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL
509 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN RURAL BROWARD COUNTY

* UNTIL 545 PM EDT

* AT 502 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A STRONG THUNDERSTORM OVER THE EVERGLADES 7 MILES WEST OF
  INTERSECTION OF U.S. 27 AND PINES BLVD...AND MOVING NORTH AT 5 TO
  10 MPH.

* THE STORM WILL AFFECT...
  ALLIGATOR ALLEY FROM MILE MARKER 30 WEST...
  EVERGLADES OF BROWARD COUNTY...

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

PERSONS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2624 8087 2627 8040 2597 8043 2600 8087
TIME...MOT...LOC 2107Z 179DEG 8KT 2605 8053

MOLLEDA
Special weather statement, Jun 15, 5:20 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
520 PM EDT WED JUN 15 2011

FLZ063-067-152200-
GLADES FL INLAND PALM BEACH COUNTY FL
520 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY
  GLADES COUNTY

* UNTIL 600 PM EDT

* AT 515 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A   LINE OF STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING
FROM 16 MILES   NORTH OF ARCADIA TO 5 MILES SOUTHWEST OF PORT SAINT
LUCIE...AND MOVING SOUTH AT 20 MPH. THESE STORMS ARE EXPECTED TO
AFFECT GLADES COUNTY, LAKE OKEECHOBEE, AND MUCH OF INTERIOR PALM
BEACH COUNTY.

* THE LINE OF STORMS WILL AFFECT...
  BUCKHEAD RIDGE...
  BRIGHTON...
  PALMDALE...
  ORTONA...
  MOORE HAVEN...
  CANAL POINT...
  PAHOKEE...

  AND SURROUNDING COMMUNITIES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2714 8087 2704 8093 2705 8097 2698 8108
      2689 8111 2683 8106 2678 8072 2676 8070
      2696 8061 2696 8029 2666 8027 2681 8094
      2678 8095 2688 8157 2703 8157 2703 8127
      2712 8127 2713 8117 2722 8117 2722 8095
TIME...MOT...LOC 2118Z 338DEG 20KT 2744 8181 2720 8039

TINGLER
Special weather statement, Jun 15, 5:54 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
554 PM EDT WED JUN 15 2011

FLZ067-071-072-152230-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL
554 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN RURAL BROWARD COUNTY
  SOUTHWESTERN RURAL PALM BEACH COUNTY

* UNTIL 630 PM EDT

* AT 545 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  CLUSTERS OF STRONG THUNDERSTORMS NEAR THE WEST BROWARD
  RECREATIONAL AREA ALONG ALLIGATOR ALLEY...AS WELL AS JUST EAST
  OF U.S. 27 NORTH OF ALLIGATOR ALLEY...AND MOVING NORTH AT 5 MPH.

* THESE STORMS WILL AFFECT...
  ALLIGATOR ALLEY WEST OF MILE MARKER 30...
  ALONG AND EAST OF U.S. 27 NORTH OF ALLIGATOR ALLEY...

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

PERSONS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2617 8037 2603 8062 2597 8078 2598 8086
      2638 8087 2643 8033 2626 8032
TIME...MOT...LOC 2150Z 160DEG 6KT 2607 8080 2621 8043

MOLLEDA
Special weather statement, Jun 15, 5:57 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT WED JUN 15 2011

FLZ063-067-152230-
GLADES FL INLAND PALM BEACH COUNTY FL
557 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY
  GLADES COUNTY

* UNTIL 630 PM EDT

* AT 554 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
  NORTH OF BABCOCK RANCH TO 12 MILES EAST OF LAKE PLACID TO 4 MILES
  SOUTHEAST OF INDIANTOWN...AND MOVING SOUTHEAST AT 25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  INLAND PALM BEACH COUNTY AND GLADES COUNTY.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2714 8087 2704 8093 2705 8097 2698 8108
      2689 8111 2678 8094 2678 8072 2675 8071
      2696 8061 2696 8029 2653 8030 2669 8073
      2677 8077 2679 8157 2703 8157 2703 8127
      2712 8127 2713 8117 2722 8117 2722 8095
TIME...MOT...LOC 2156Z 324DEG 21KT 2704 8175 2735 8118
          2698 8042

TINGLER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:00 PM EDTSpecial Weather StatementMFLPalm Beach30 min
Jun 14, 8:15 PM EDTSevere Thunderstorm WarningMFLPalm Beach30 min
Jun 14, 8:27 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 14, 8:31 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach44 min
Jun 14, 9:00 PM EDTSpecial Marine WarningMFL31 min
Jun 15, 2:57 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
Jun 15, 3:14 PM EDTSevere Thunderstorm WarningMFLMiami-Dade31 min
Jun 15, 3:38 PM EDTSpecial Weather StatementMFLMiami-Dade52 min
Jun 15, 3:45 PM EDTSpecial Weather StatementMFLHendry30 min
Jun 15, 3:48 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 15, 4:14 PM EDTSpecial Weather StatementMFLGlades31 min
Jun 15, 4:16 PM EDTSpecial Weather StatementMFLCollier29 min
Jun 15, 4:33 PM EDTSpecial Weather StatementMFLMonroe42 min
Jun 15, 4:36 PM EDTSpecial Weather StatementMFLCollier24 min
Jun 15, 4:57 PM EDTSpecial Weather StatementMFLCollier33 min
Jun 15, 5:09 PM EDTSpecial Weather StatementMFLBroward36 min
Jun 15, 5:15 PM EDTSpecial Marine WarningMFL90 min
Jun 15, 5:15 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade30 min
Jun 15, 5:20 PM EDTSpecial Weather StatementMFLGlades40 min
Jun 15, 5:44 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe31 min
Jun 15, 5:54 PM EDTSpecial Weather StatementMFLBroward36 min
Jun 15, 5:57 PM EDTSpecial Weather StatementMFLGlades, Palm Beach33 min
Jun 15, 6:05 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach25 min
Jun 15, 6:30 PM EDTSpecial Weather StatementMFLGlades, Hendry, Palm Beach30 min
Jun 15, 6:35 PM EDTSevere Thunderstorm WarningMFLPalm Beach40 min
Jun 15, 6:40 PM EDTSpecial Marine WarningMFL35 min
Jun 15, 6:43 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry47 min
Jun 15, 6:52 PM EDTSpecial Weather StatementMFLCollier53 min
Jun 15, 7:04 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry, Palm Beach41 min
Jun 15, 7:13 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry47 min
Jun 15, 7:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Jun 15, 7:33 PM EDTSpecial Marine WarningMFL87 min
Jun 15, 7:53 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry, Monroe34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.